History - diagnosed with epilepsy due to seizures/absencses, used to drink alcohol, until requested to stop over 4 months ago.
The last 3 seizures have been different, more violent 1st date 4-6 tonic-clonic seizures Aug 2006 he was unconsious for over 12hrs, severe confusion -discharged him a week later saying it was his history of alcohol and not to drink anymore. (He has not had anything since then and had no withdrawls as only used to drink 2-4 pints a day) About 6-8 weeks later 8-10 clonic-tonic seizures- unconsious for over 12hrs this time they said it was alcohol withdrawl until we informed them that he was usually sane and could take care of himself unlike this mumbling, confused person who was paralised on one side and couldnt get his words together eg for Carrots Taccots. They did tests then he declined and ended up in isolation we have still not been told what the very serious infection was. He gradually improved and after 6 weeks in hospital was sent home. He had lost months of memory that time but was almost himself for xmas, new years eve another 8 seizures unconsious for 28hrs but only this time he has not come back he has no short-term memory, perhaps 1 minute memory, he sees people and imagines things that have not happened, and he is also having nightmares, he is presently in isolation with MRSA but the worst thing is, he know something is not right and says "there is something wrong with my brain, its not right". The doctors diagnosis that it's dementia from the alcohol abuse over the years and is referring him to a psyciatrist.But surely the fact that befor these 3 seizures he was perfectly ok and even during he improved. surely you dont go forward with dementia!! Any help please as he is still in hospital and doctors. email me at email@example.com I believe something is triggering the fits not the other way round! Thanks for listening/reading
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?